Keywords = Weight Coefficient
On a more accurate Hardy-Hilbert's inequality in the whole plane

Volume 12, Issue 1, February 2021, Pages 1167-1179

Qiliang Huang; Bicheng Yang


An extended multidimensional Hardy-Hilbert-type inequality with a general homogeneous kernel

Volume 9, Issue 2, December 2018, Pages 131-143

Bicheng Yang


On a more accurate multiple Hilbert-type inequality

Volume 5, 1 (Special Issue), January 2014, Pages 71-79

Q. Huang; B. Yang


A multidimensional discrete Hilbert-type inequality

Volume 5, 1 (Special Issue), January 2014, Pages 80-88

B. Yang


A new restructured Hardy-Littlewood's inequality

Volume 2, Issue 1, January 2011, Pages 11-20

B. Yang; G. M. Rassias; Th. M. Rassias


On the study of Hilbert-type inequalities with multi-parameters: a Survey

Volume 2, Issue 1, January 2011, Pages 21-34

B. Yang; Th. M. Rassias